A 35-year-old female asked:
Disclaimer

my sister overdosed on medications she took 70 methocarbamol, 30 nabumetone, and 30 oxycodone. what will happen to her. will she die?

1 doctor answer
Dr. Jovita Anyanwu
29 years experience Internal Medicine
Need ER: Call 911 and have her get emergency services.
Answered on Aug 8, 2020

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 33-year-old member asked:
Dr. Ronald Krauser
51 years experience Rheumatology
Yes: Yes you can.
1
1 thank
A 43-year-old member asked:
Dr. William Newton
18 years experience Pain Management
Generally No.: There is an increased risk of sedation.
2
2 thanks
A male asked:
Dr. Addagada Rao
55 years experience General Surgery
Yes or NO: A boxer can tolerate more pain than any , this fracture involves 4 th or 5 th metacarpal bone near the head & neck of bone .If you can avoid take ... Read More
A female asked:
Dr. James Rotchford
40 years experience Addiction Medicine
Yes: Symptomatic treatment with pain pills or muscle relaxants are just that. Why the severe spasms? Most commonly it is related to your body respondi ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month